# SDR FDEA201212264379

- Difficulty date: December 26, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,693 hours, 13,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327060401300
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 242UJ IS CRUSHED ON UPPER SURFACE AT CLEVIS CUTOUTS.  FABRICATED FLOORBOARD IAW DWG SRZ25-005, REV J.
